The Marshall-Olkin-Exponentiated Odd Exponential Half Logistic-G Family of Distributions with Applications

  • Kethamile Rannona Botswana International University of Science and Technology
  • Broderick Oluyede Botswana International University of Science and Technology
  • Fastel Chipepa Botswana International University of Science and Technology
  • Boikanyo Makubate Botswana International University of Science and Technology

Abstract

A new generalized family of distributions called the Marshall-Olkin-Exponentiated Odd Exponential Half Logistic-G (MO-EOEHL-G) distribution is developed. The proposed family of distributions is a linear combination of the exponentiated-G family of distribution. Some special cases of the new distribution are presented and they apply to heavy tailed data. In addition, they have non-monotonic hazard rate functions. Maximum likelihood estimates for the proposed model were obtained and a simulation study was carried out to assess the performance of the new model. Finally, real data examples are used to illustrate the usefulness of the new model compared to other models.

Published
2022-04-12
How to Cite
RANNONA, Kethamile et al. The Marshall-Olkin-Exponentiated Odd Exponential Half Logistic-G Family of Distributions with Applications. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 4, n. 3, p. 134-161, apr. 2022. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/72>. Date accessed: 29 sep. 2022.